MathSciNet Relay Station
MathSciNet bibliographic data
MR770535 (86f:34088) 34D05 (34B30)
Erbe, L. H. Stability results for periodic second order linear differential equations. Proc. Amer. Math. Soc. 93 (1985), no. 2, 272–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement